# SDR USAA2011071500029

- Difficulty date: July 7, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 65C2638428
- Part serial: 543263
- Condition: Corroded
- Location: Elevator
- Part time: 42,811 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON RIGHT ELEVATOR TRIM TAB MAST FITTING.  REPLACED RIGHT ELEVATOR TRIM TAB IAW JOB CARD 03C71227004.
